# SDR NACA2022101700001

- Difficulty date: October 17, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,601 hours, 19,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PRECOOLER HAS INTERNAL DAMAGE. REMOVED #1 ENG PRECOOLER IAW MM 36-11-15, INSTALLED #1 ENGINE PRECOOLER IAW AMM 36-11-15 NO LEAKS NOTED.
